Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Optimum Addition of Points to Quadrature Formulae

T. N. L. Patterson
Mathematics of Computation
Vol. 22, No. 104 (Oct., 1968), pp. 847-856+s21-s31
DOI: 10.2307/2004583
Stable URL: http://www.jstor.org/stable/2004583
Page Count: 21
  • Get Access
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Optimum Addition of Points to Quadrature Formulae
Preview not available

Abstract

Methods are developed for the addition of points in an optimum manner to the Gauss, Lobatto and general quadrature formulae. A new set of n-point formulae are derived of degree (3n - 1)/2.

Page Thumbnails

  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851
  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855
  • Thumbnail: Page 
856
    856
  • Thumbnail: Page 
s21
    s21
  • Thumbnail: Page 
s22
    s22
  • Thumbnail: Page 
s23
    s23
  • Thumbnail: Page 
s24
    s24
  • Thumbnail: Page 
s25
    s25
  • Thumbnail: Page 
s26
    s26
  • Thumbnail: Page 
s27
    s27
  • Thumbnail: Page 
s28
    s28
  • Thumbnail: Page 
s29
    s29
  • Thumbnail: Page 
s30
    s30
  • Thumbnail: Page 
s31
    s31